MAUDE Adverse Event Report: COSMAN MEDICAL CSK TC ELECTRODE 10CM; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK TC ELECTRODE 10CM; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC10
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date: na : physician.
 
Event or Problem Description
Device analysis was performed on the returned electrode which revealed the shaft of the electrode to be completely separated from the hub due to excessive external mechanical force.The shaft was not returned for analysis.The functional test could not be performed due to the separated shaft.

Brand Name
CSK TC ELECTRODE 10CM
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7740252
Report Number3006630150-2018-02298
Device Sequence Number1050209
Product Code GXI
UDI-Device Identifier00813250010107
UDI-Public00813250010107
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSK-TC10
Device Lot Number020111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2018
Initial Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1